Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 174126, 11 pages
http://dx.doi.org/10.1155/2014/174126
Research Article

Certain Inequalities Involving Generalized Erdélyi-Kober Fractional -Integral Operators

1Department of Mathematics, Anand International College of Engineering, Jaipur 303012, India
2Department of Computer Engineering, Mashhad Branch, Islamic Azad University, Mashhad, Iran
3Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece
4Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand

Received 21 June 2014; Accepted 26 August 2014; Published 11 September 2014

Academic Editor: Junesang Choi

Copyright © 2014 Praveen Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Chebyshev, “Sur les expressions approximati ves des integrales definies par les autres prises entre les memes limites,” Proceedings of the Mathematical Society of Kharkov, vol. 2, pp. 93–98, 1882. View at Google Scholar
  2. J. C. Kuang, Applied Inequalities, Shandong Sciences and Technologie Press, Shandong, China, 2004.
  3. D. S. Mitrinović, Analytic Inequalities, Springer, Berlin, Germany, 1970. View at MathSciNet
  4. A. M. Ostrowski, “On an integral inequality,” Aequationes Mathematicae, vol. 4, pp. 358–373, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. A. Anastassiou, Advances on Fractional Inequalities, Springer Briefs in Mathematics, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Belarbi and Z. Dahmani, “On some new fractional integral inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 3, article 86, 5 pages, 2009. View at Google Scholar · View at MathSciNet
  7. Z. Dahmani, O. Mechouar, and S. Brahami, “Certain inequalities related to the Chebyshev's functional involving a Riemann-Liouville operator,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 4, pp. 38–44, 2011. View at Google Scholar · View at MathSciNet
  8. S. S. Dragomir, “Some integral inequalities of Grüss type,” Indian Journal of Pure and Applied Mathematics, vol. 31, no. 4, pp. 397–415, 2000. View at Google Scholar · View at MathSciNet
  9. V. Lakshmikantham and A. S. Vatsala, “Theory of fractional differential inequalities and applications,” Communications in Applied Analysis, vol. 11, no. 3-4, pp. 395–402, 2007. View at Google Scholar · View at MathSciNet
  10. H. Öğünmez and U. M. Özkan, “Fractional quantum integral inequalities,” Journal of Inequalities and Applications, vol. 2011, Article ID 787939, 7 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. W. T. Sulaiman, “Some new fractional integral inequalities,” Journal of Mathematical Analysis, vol. 2, no. 2, pp. 23–28, 2011. View at Google Scholar · View at MathSciNet
  12. G. A. Anastassiou, “q-fractional inequalities,” Cubo: A Mathematical Journal, vol. 13, no. 1, pp. 61–71, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. D. Baleanu and P. Agarwal, “Certain inequalities involving the fractional q integral operators,” Abstract and Applied Analysis, vol. 2014, Article ID 371274, 10 pages, 2014. View at Publisher · View at Google Scholar
  14. J. Choi and P. Agarwal, “Certain fractional integral inequalities involving hypergeometric operators,” East Asian Mathematical Journal, vol. 30, no. 3, pp. 283–291, 2014. View at Google Scholar
  15. J. Choi and P. Agarwal, “Certain new pathway type fractional integral inequalities,” Honam Mathematical Journal, vol. 36, no. 2, pp. 437–447, 2014. View at Google Scholar
  16. J. Choi and P. Agarwal, “Certain inequalities associated with Saigo fractional integrals and their q-analogues,” Abstract and Applied Analysis, vol. 2014, Article ID 579260, 11 pages, 2014. View at Publisher · View at Google Scholar
  17. L. Galué, “Generalized Erdélyi-Kober fractional q-integral operator,” Kuwait Journal of Science & Engineering, vol. 36, no. 2, pp. 21–34, 2009. View at Google Scholar · View at MathSciNet
  18. H. M. Srivastava and J. Choi, Zeta and q -Zeta Functions and Associated Series and Integrals, Elsevier Science, New York, NY, USA, 2006.
  19. F. H. Jackson, “On q-definite integrals,” The Quarterly Journal of Pure and Applied Mathematics, vol. 41, pp. 193–203, 1910. View at Google Scholar
  20. R. P. Agarwal, “Certain fractional q-integrals and q-derivatives,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 66, pp. 365–370, 1969. View at Google Scholar · View at MathSciNet
  21. Z. Dahmani, “New inequalities in fractional integrals,” International Journal of Nonlinear Science, vol. 9, no. 4, pp. 493–497, 2010. View at Google Scholar · View at MathSciNet
  22. F. Jiang and F. Meng, “Explicit bounds on some new nonlinear integral inequalities with delay,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 479–486, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet